Existence of Positive Periodic Solutions for Non-Autonomous Functional Differential Equations
MetadataShow full metadata
We establish the existence of positive periodic solutions for a first-order differential equation with periodic delay. For this purpose, we use the fixed point theorem proved by Krasnoselskii.
CitationCheng, S. S., & Zhang, G. (2001). Existence of positive periodic solutions for non-autonomous functional differential equations. Electronic Journal of Differential Equations, 2001(59), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.